# SDR ASAA2023051343408

- Difficulty date: May 13, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,583 hours, 4,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367638100000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 222EF UPPER SKIN IS DELAMINATED. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOOR BOARD 222EF IAW A321 SRM 53-02-00-283-001, REV. 144 TABLE 3.
